Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nametaken41

Side-effects Fade Throughout Course?

Recommended Posts

Just wondering if i can expect some of the side-effects to lessen or die down gradually throughout my cycle or if they will remain persistent throughout the treatment then disappear? What have been some of your guys experiences with this? So far I've noticed that my irritated eyes have lessened in severity since i first began but my mega chapped lips and dry, red, irritated skin is still very present, if not worsening. Any help is greatly appreciated.

Link to comment
Share on other sites

they'll go down but they won't go away. When I first bumped up to 80mg from 40mg my skin was literally peeling off.. Now my skin is slightly dry. I also think part of it is you learn how to lessen the side effects by developing a good routine for yourself.

I've had dry eyes, lips, skin, hemorrhoids, and some joint/lower back pains. Started to moisturize more dry skin went away significantly, hemmorhoids went away on their own, started taking fish oils for the joint and lower back pains and that helped a lot, began using theratears eye drops to help moisturize my eyes and that has helped, and experimented with about 30 different things to see what worked best on my lips. You'll get through it.. just keep a positive mindset.

Link to comment
Share on other sites

i noticed for me, the first 2 weeks my chest muscles would hurt and i would get headaches but it all stopped within the first few weeks. same with my dry eyes although i have noticed my eyesight has worsened....not a lot, just that i used to be able to read small print from a distance and now i cant. i do have glasses though for reading/computer. i just wear them more often. i still get dry eyes once in a while, not as often as in the beginning.

as far as dry lips, mine never got really bad, and im not sure if im just used to it, or if they really have gotten a bit better.

my skin used to be much drier, i think its gotten better. but it has its days still.

i just finished my 5th month so hopefully i only have one month to go.

i feel like i have more joint/muscle pain. i dont exercise as much as i did for numerous reasons, but when i sit still for a while and get up i feel like an old lady lol. my joints hurt a bit but nothing severe. i feel like that was the only side effect that got worse as time went on.

the only other one i can think of is when i first started i was really tired and took like 1 or 2 hr naps and i never take long naps. but that also went away within the first 2 weeks.

hope everything goes well for you!

Link to comment
Share on other sites

For me, they lessoned and most of the side effects were gone by the 5th or 6th month. The main side effects that stayed until my last pill were dry eyes and hair loss.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×